About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 652631, 8 pages
http://dx.doi.org/10.1155/2014/652631
Research Article

Numerical Solutions of a Class of Nonlinear Volterra Integral Equations

Department of Pure and Applied Mathematics, University of Johannesburg, P.O. Box 524, Auckland Park 2006, South Africa

Received 10 April 2014; Revised 17 June 2014; Accepted 26 June 2014; Published 9 July 2014

Academic Editor: Chun-Gang Zhu

Copyright © 2014 H. S. Malindzisa and M. Khumalo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. S. Malindzisa and M. Khumalo, “Numerical Solutions of a Class of Nonlinear Volterra Integral Equations,” Abstract and Applied Analysis, vol. 2014, Article ID 652631, 8 pages, 2014. doi:10.1155/2014/652631